Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 201 to 220 of 1740

201
Age, sex, and TNF associated differences in the gut microbiota of mice and their impact on acute TNBS colitis

Kozik, Ariangela J.; Nakatsu, Cindy H.; Chun, Hyonhoresearcher; Jones-Hall, Yava L., EXPERIMENTAL AND MOLECULAR PATHOLOGY, v.103, no.3, pp.311 - 319, 2017-12

202
Air Pollution and Suicide in 10 Cities in Northeast Asia: A Time-Stratified Case-Crossover Analysis

Kim, Yoonhee; ShengNg, Chris Fook; Chung, Yeonseungresearcher; Kim, Ho; Honda, Yasushi; Guo, Yue Leon; Lim, Youn-Hee; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.126, no.3, 2018-03

203
ALGEBRAIC AND GEOMETRIC PROPERTIES OF FLAG BOTT-SAMELSON VARIETIES AND APPLICATIONS TO REPRESENTATIONS

Fujita, Naoki; Lee, Eunjeong; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.309, no.1, pp.145 - 194, 2020-11

204
Algebraic cobordism theory attached to algebraic equivalence

Krishna, Amalendu; Park, Jinhyunresearcher, JOURNAL OF K-THEORY, v.11, no.1, pp.73 - 112, 2013-02

205
Algebraic Cycles and Additive Dilogarithm

Park, Jinhyunresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, pp.1 - 19, 2007

206
ALGEBRAIC INTEGERS AS SPECIAL VALUES OF MODULAR UNITS

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-Sung, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.55, pp.167 - 179, 2012-02

207
Algebraic integers as values of elliptic functions

Kim, D; Koo, JaKyungresearcher, ACTA ARITHMETICA, v.100, no.2, pp.105 - 116, 2001

208
Algebraic numbers, transcendental numbers and elliptic curves derived from infinite products

Kim, D; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.40, no.6, pp.977 - 998, 2003-11

209
ALGEBRAIC REALIZATION OF EQUIVARIANT VECTOR-BUNDLES

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.448, pp.31 - 64, 1994

210
Algebraic realization problems for low dimensional G manifolds

Cho, JH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.78, no.3, pp.269 - 283, 1997-07

211
Aliasing error of sampling series in wavelet subspaces

Garcia, AG; Kim, JM; Kwon, Kil Hyunresearcher; Perez-Villalon, G, NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, v.29, no.1-2, pp.126 - 144, 2008-01

212
Almost sure convergence of a finite element approximations for the random Sturm-Liouville boundary value problem

Choi, UJinresearcher; Kwak, Do Youngresearcher, APPLIED MATHEMATICS LETTERS, v.3, no.2, pp.17 - 19, 1990

213
ALMOST SURE CONVERGENCE OF GALERKIN APPROXIMATIONS FOR A HEAT-EQUATION WITH A RANDOM INITIAL CONDITION

Choi, UJinresearcher; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.18, no.12, pp.1057 - 1063, 1989

214
An affine model of X-0(mn)

Choi, S; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.2, pp.379 - 383, 2007-05

215
AN ALGEBRAIC GEOMETRIC-METHOD TO CALCULATE BRANCHES NEAR A BIFURCATION POINT

Kwak, Do Youngresearcher; Choi, UJinresearcher; Bae, Sung-Hanresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.19, no.10, pp.87 - 90, 1990

216
An algorithm for constructing symmetric dual flters

김홍오researcher; 김래영; 구자승, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.11, no.3, pp.21 - 28, 2007-09

217
An algorithm for optimal portfolio selection problem with transaction costs and random lifetimes

Choi, UJinresearcher; Jang, Bong-Gyu; Koo, Hyeng-Keun, APPLIED MATHEMATICS AND COMPUTATION, v.191, no.1, pp.239 - 252, 2007-08

218
An algorithm for stylus instruments to measure aspheric surfaces

Lee, Chang-Ockresearcher; Park, K; Park, BC; Lee, YW, MEASUREMENT SCIENCE & TECHNOLOGY, v.16, no.5, pp.1215 - 1222, 2005-05

219
AN ANALYSIS OF A BROKEN P(1)-NONCONFORMING FINITE ELEMENT METHOD FOR INTERFACE PROBLEMS

Kwak, Do Youngresearcher; Wee, Kye T.; Chang, Kwang S., SIAM JOURNAL ON NUMERICAL ANALYSIS, v.48, no.6, pp.2117 - 2134, 2010

220
AN ANALYSIS OF A BROKEN P-1-NONCONFORMING FINITE ELEMENT METHOD FOR INTERFACE PROBLEMS (vol 48, pg 2117, 2010)

Kwak, Do Youngresearcher; Wee, Kye T.; Chang, Kwang S., SIAM JOURNAL ON NUMERICAL ANALYSIS, v.55, no.4, pp.2110 - 2111, 2017

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0